| Model Number |
TENSIONLOC COLLAR AND PLUG IMPLANT 10MM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/02/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On (b)(4) 2023, it was reported by an arthrex employee via email that an ar-5210 collar and plug implant broke.This occurred during a case on (b)(6) 2023, during insertion a portion of the collar was broken.All fragments of the broken device were retrieved.The case was completed using another ar-5210.
Additional Manufacturer Narrative
Complaint is confirmed.Upon visual evaluation, the screw was broken on the threads in three pieces.Shows marks of deep scratch around the edges of the device.The most likely cause is that the tensionloc plug was over-torqued with the impact driver and broke the tensionloc collar.